A geometric study of the dispersionless Boussinesq type equation

Share/Save/Bookmark

Kersten, P.H.M. and Krasil'shchik, I. and Verbovetsky, A.V. (2006) A geometric study of the dispersionless Boussinesq type equation. Acta Applicandae Mathematicae, 90 (1-2). pp. 143-178. ISSN 0167-8019

[img]
Preview
PDF
608Kb
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/66694
Official URL:http://dx.doi.org/10.1007/s10440-006-9034-5
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 237697